MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD; STRET

STRYKER MEDICAL-KALAMAZOO PERFORMANCELOAD; STRET
Catalog Number 6392000004
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that damaged components on the performance load caused the cot to tip during unloading (fastener no longer facilitates proper cot operations during loading/unloading).There was a patient on the cot at the time and they were transported to hospital to be evaluated for non-specified injuries.No adverse consequence was alleged to have occurred to the staff unloading the cot at the time of the incident.

Brand Name
PERFORMANCELOAD
Common Device Name
STRET
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19082317
Report Number0001831750-2024-00359
Device Sequence Number8248641
Product Code FPO
UDI-Device Identifier07613327282610
UDI-Public07613327282610
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6392000004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown